Find a store

Solpadine GSL Tablets 16 pack

0520583

Solpadine GSL Tablets 16 pack

0520583
£1.50
£1.50
Delivery
Out of stock

Product Information

  • Fast relief from headache and migraine
  • Dual action
  • Contains 500 mg Paracetamol and 65 mg Caffeine
Provide instant relief from headaches and migraines with Solpadeine Headache Tablets. The pack of 16 tablets contains the active ingredients of Paracetamol 500 mg and Caffeine 65 mg. It is also suitable for backache, rheumatic and muscle pain, toothache and period pain. Usage: Adults and children aged 16 years and over: Take 2 tablets, with water, every 4-6 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours. Children aged 12 - 15 years: Take 1 tablet, with water, every 4-6 hours as required. Do not take more frequently than every 4 hours. Do not take more than 4 tablets in 24 hours. Do not give to children under 12 years of age.
Brand: Solpadeine
Type: Paracetamol
Colour: Red
Pack Qty: 16
Assembly: No
Height: 8.6CM
Width: 7.0CM
Age: 12+ years
Depth: 1.8CM

Warning!

Warning: Do not exceed the stated dose. Immediate medical advice should be sought in the event of an overdose, even if you feel well. Contains paracetamol. Do not take with any other paracetamol-containing products. Avoid too much caffeine in drinks like

Free Returns

If something’s not right, you can return the product to us within 28 days of purchase and we will gladly refund or exchange. Unfortunately, we’re unable to provide a refund or exchange without a valid proof of purchase.

View Terms & Conditions »

Ideas & Advice

Ideas and Advice - Let's do it together

Loads of tips, hacks and how-tos to help you get your jobs done

Visit Ideas & Advice »

Product Information

  • Fast relief from headache and migraine
  • Dual action
  • Contains 500 mg Paracetamol and 65 mg Caffeine
Provide instant relief from headaches and migraines with Solpadeine Headache Tablets. The pack of 16 tablets contains the active ingredients of Paracetamol 500 mg and Caffeine 65 mg. It is also suitable for backache, rheumatic and muscle pain, toothache and period pain. Usage: Adults and children aged 16 years and over: Take 2 tablets, with water, every 4-6 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours. Children aged 12 - 15 years: Take 1 tablet, with water, every 4-6 hours as required. Do not take more frequently than every 4 hours. Do not take more than 4 tablets in 24 hours. Do not give to children under 12 years of age.
Brand: Solpadeine
Type: Paracetamol
Colour: Red
Pack Qty: 16
Assembly: No
Height: 8.6CM
Width: 7.0CM
Age: 12+ years
Depth: 1.8CM

Warning!

Warning: Do not exceed the stated dose. Immediate medical advice should be sought in the event of an overdose, even if you feel well. Contains paracetamol. Do not take with any other paracetamol-containing products. Avoid too much caffeine in drinks like

No Reviews Yet

Item removed from saved for later